Does depakote really make u gain weight my husbands been taking it for a few months for bipolar disorder seems to be working:) but we both want to know if this medicine is known for causing a lot if weight gain? Anyone experience this...
It can cause weight gain....there is actually a lot of bipolar meds that can cause weight gain. Abilify, Seroquel, and Risperidone can sometimes cause weight gain.
That being said it is often a small percentage of people that experience weight gain from these medicines. I take Seroquel and for the first month or so I started gaining a little weight but I started forcing myself to eat a descent breakfast, a small lunch, and a healthy dinner. I try to not eat too late in the evening (after 6:00) and I never eat right before bed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.